# SDR AUS20040401

- Difficulty date: May 17, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: P308450102ISS2
- Condition: Seized
- Location: Drag Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT NR 2 LIFT SPOILER ACTUATOR SPINDLE SEIZED IN LOCKED POSITION WITH THE ACTUATOR EXTENDED.  FOUND DURING INSPECTION IAW AD/BA6-27-60-16D BAE MANDATORY ISB 27-137.
